Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 7, No. 2

pp. 181—354 (February 2014)                      Contents


-operation and decompositions of some forms of soft continuity in soft topological spaces

A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh, A. M. Abd El-Latif

Pages  181-196

Download(s) [PDF]    


Characterizations of falling fuzzy positive implicative ideals in -algebras

Young Bae Jun, Mehmet Ali ztrk, Alev Firat

Pages  197-204

Download(s) [PDF]    


On vague soft groups  

Banu Pazar Varol, Abdlkadir Aygnolu, Halis Aygn

Pages  205-218

Download(s) [PDF]    


Fuzzy detour g-centre in fuzzy graphs

J. P. Linda, M. S. Sunitha

Pages  219-228

Download(s) [PDF]    


On fuzzy filters of -algebras

M. Sambasiva Rao

Pages  229-238

Download(s) [PDF]    


Hahn-Banach extension theorem in generating spaces of quasi-norm family

G. Rano, T. Bag, S. K. Samanta

Pages  239-249

Download(s) [PDF]    


Fuzzy compactification of fuzzy frames

C. F. Philomena, Sunny Kuriakose

Pages  251-261

Download(s) [PDF]    


Positive implicative filters of -algebras

M. Sambasiva Rao

Pages  263-273

Download(s) [PDF]    


Some improved results on the convexity of fuzzy nets

Dong Qiu, Wei Zhang, Chongxia Lu

Pages  275-279

Download(s) [PDF]    


On induced fuzzy supra-topological spaces

Arafa A. Nasef, R. Mareay

Pages  281-287

Download(s) [PDF]    


On ideal convergent sequence spaces of fuzzy real numbers associated with multiplier sequences defined by sequence of Orlicz functions

 Bipan Hazarika, Ayhan Esi

Pages  289-301

Download(s) [PDF]    


-fyzzy 0-(1-or 2- or 3-) 2-absorbing ideals in semirings

 Ahmad Yousefian Darani, Ashraf Hashempoor

Pages  303-311

Download(s) [PDF]    


On fixed points in fuzzy metric spaces

Nanda Ram Das, Mintu Lal Saha 

Pages  313-318

Download(s) [PDF]    


On fuzzy -oscillation and it's application in image processing

 Sharmistha Bhattacharya (Halder), Susmita Roy

Pages  319-326

Download(s) [PDF]    

Pairwise (i=1,2) ordered space and pairwise normally ordered space in an intuitionistic fuzzy topological space

 S. Padmapriya, M. K. Uma, E. Roja

Pages  327-341

Download(s) [PDF]   

On connectedness in ditopological texture spaces

 O. A. E. Tantawy, S. A. El-Sheikh, M. Yakout, A. M. Abd El-Latif

Pages  343-354

Download(s) [PDF]